# SDR F3LA97171

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Temp Control
- Part number: 3964421
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 43 - DEN - AIR TURN BACK, FLIGHT CREW REPORTED AIRCRAFT WOULD NOT PRESSURIZE.  REPLACED LT PACK TEMP CONTROL VALVE AND CHECKED OK.  (M)
